# SDR HEEA072370

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,895 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3233
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP HALF OF DISPLAY DISTORTED. PERFORMED PRELIMINARY INSPECTION. REPLACED SOCKET PINS ON VARIOUS CONNECTORS.  REPLACED CRT ASSEMBLY.  ALIGNED TO SPECS.  BENCH CHECK GOOD.
